MathSciNet Relay Station
MathSciNet bibliographic data
MR2502401 (2010e:35226) 35Q53 (35A30)
Bruzón, M. S.; Gandarias, M. L. Symmetries for a family of Boussinesq equations with nonlinear dispersion. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 8, 3250–3257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement